# SDR DL777060073

- Difficulty date: January 22, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 25,878 hours, 4,426 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Aft Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, F/A REPORTED BURNING SMELL IN AFT GALLEY.  FAULT LIGHT ON CHILLER.  REPLACED CHILLER.
